Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

effexor - sleeplessness?

Posted by v on December 31, 1998, at 5:29:51

if one of the side effects of effexor is sleeplessness, then why take a divided dose late in the day?

i'm currently only on 75mg once a day but have just started... next week the dose goes up again and i will have to take it twice a day...

does it have to be taken 12 hours apart? if not, how close together can it be taken so i can get to sleep? and can it be taken only once instead (my 75mg is time release)?

i currently take it at 5am when i get up.

thanks... and here's to a good new year for us all!!!!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:v thread:1926